MAUDE Adverse Event Report: Unomedical Devices S.A de C.V Comfort; Set, Administration, Intravascular

Unomedical Devices S.A de C.V Comfort; Set, Administration, Intravascular
Model Number 1002828
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Elevated ketones/Diabetic Ketoacidosis (2364)
Date of Event 05/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient ended up hospitalized with diabetic ketoacidosis and pain on (b)(6) 2026.
 
Additional Manufacturer Narrative
Mdr 3003442380-2026-0108654 / initial 1 of 2 based on the available information, this event is deemed to be a serious injury.Request was performed for additional information including lot number; however, lot number was not provided.A complaint investigation was initiated under complaint investigation.Unfortunately, no specific lot number was identified, which limits the ability to trace or analyze a particular item.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 3003442380.

Brand Name
Comfort
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX  88736
Manufacturer (Section G)
Unomedical Devices S.A de C.V
ave.fomento industrial l9 m3
parque industrial del norte
reynosa,tamps. 88736
MX   88736
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50928636
Report Number3003442380-2026-010865
Device Sequence Number13136222
Product Code FPA
UDI-Device Identifier05705244018723
UDI-Public05705244018723
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K162812
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number1002828
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale
Patient Weight135 LB